# SDR AALA2020031639007

- Difficulty date: March 12, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 20,849 hours, 8,580 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L1 DOOR GIRT BAR DOES NOT STAY IN PLACE. TIGHTENED GIRT BAR RETAINING CLIPS ON L1 DOOR SLIDE AS REQD. OPERATIONAL CHECK GOOD.
